Abstract pro arrows I
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 3, p. 279-290
@article{CTGDC_1982__23_3_279_0,
     author = {Wood, R. J.},
     title = {Abstract pro arrows I},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {23},
     number = {3},
     year = {1982},
     pages = {279-290},
     zbl = {0497.18012},
     mrnumber = {675339},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1982__23_3_279_0}
}
Wood, R. J. Abstract pro arrows I. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 3, pp. 279-290. http://www.numdam.org/item/CTGDC_1982__23_3_279_0/

B.J. Benabou, Introduction to bicategories, Lecture Notes in Math. 47, Springer (1967), 1-77. | MR 220789

B&K F. Borceux & G.M. Kelly, A notion of limit for enriched categories, Bull. Australian Math. Soc. 12 (1975), 49 -72. | MR 369477 | Zbl 0329.18011

L.F.W. Lawvere, Metric spaces, generalized logic and closed categories, P rep rint, In st. Matem., Universita di Perugia, 1973. | MR 352214

P & S R. Pare & D. Schumacher, Abstract families and the adjoint functor theorems, Lecture Notes in Math. 661, Springer (1978), 1 -125. | MR 514193 | Zbl 0389.18002

S1 R. Street, The calculus of modules, Preprint.

S2 R. Street, Elementary cosmoi I, Lecture Notes in Math. 420, Springer (1974), 134-180. | MR 354813 | Zbl 0325.18005

S&W R. Street & R.F.C. Walters, Yoneda structures on 2-categories, J. Algebra 50 (1978), 350-379. | MR 463261 | Zbl 0401.18004